# SDR UPS00434020

- Difficulty date: July 24, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DOOR NR 4 LT FWD FRAME, BETWEEN UPPER HINGE CUTOUT AND STOP NR 5 FROM TOP, IS DAMAGED.  DAMAGE CLEANED UP AND WITHIN SRM LIMITS IAW SRM 53-10-01 AND AREA REPROTECTED IAW SRM 51-10-02.
